Please use this identifier to cite or link to this item:
Title: Generalization of statistical Korovkin theorems
Authors: Duman, Oktay
Ergür, Alperen Ali
Issue Date: Aug-2013
Publisher: Hindawi Publishing
Source: Ergur, A. A., & Duman, O. (2013). Generalization of Statistical Korovkin Theorems. J. Applied Mathematics, 2013, 187530-1.
Abstract: We generalize and develop the Korovkin-type approximation theory by using an appropriate abstract space. We show that our approximation is more applicable than the classical one. At the end, we display some applications.
ISSN: 1110-757X
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Dec 26, 2022

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.